Works matching DE "SPHERICAL functions"
Results: 532
Integral and series representations of q-polynomials and functions: Part III theta, Ramanujan and q-Bessel functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 1, doi. 10.1142/S0219530521500093
- By:
- Publication type:
- Article
JACKSON-TYPE INEQUALITY ON THE SPHERE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000023207.17695.0d
- By:
- Publication type:
- Article
Error bound of the multilevel fast multipole method for 3‐D scattering problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23148
- By:
- Publication type:
- Article
A Petrov–Galerkin RBF method for diffusion equation on the unit sphere.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1682, doi. 10.1002/num.22498
- By:
- Publication type:
- Article
A remarkable Wronskian with application to critical lengths of cycloidal spaces.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0343-2
- By:
- Publication type:
- Article
On kernel engineering via Paley-Wiener.
- Published in:
- Calcolo, 2011, v. 48, n. 1, p. 21, doi. 10.1007/s10092-010-0025-6
- By:
- Publication type:
- Article
The spherical primitive and perlin noise method to recreate realistic aggregate shapes.
- Published in:
- Granular Matter, 2021, v. 23, n. 2, p. 1, doi. 10.1007/s10035-021-01105-6
- By:
- Publication type:
- Article
Approximation of functions with zero integrals over balls by linear combinations of the Laplace operator eigenfunctions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 1, p. 108, doi. 10.1007/s10958-011-0530-4
- By:
- Publication type:
- Article
On the Rayleigh wave on a curvilinear boundary between elastic and fluid media.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 6, p. 672, doi. 10.1007/s10958-011-0382-y
- By:
- Publication type:
- Article
Mutually-adjoint boundary-value problems with deviation from the characteristic for a multidimensional Gellerstedt equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 80, doi. 10.1007/s10958-011-0334-6
- By:
- Publication type:
- Article
Comparing a Gauge-Invariant Formulation and a "Conventional Complete Gauge-Fixing Approach" for l =0,1-Mode Perturbations on the Schwarzschild Background Spacetime.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 11, p. 420, doi. 10.3390/universe10110420
- By:
- Publication type:
- Article
Spherically symmetric Finsler metrics with Scalar Flag Curvature.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 16, doi. 10.3906/mat-1311-59
- By:
- Publication type:
- Article
Galois Involutions.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 271
- By:
- Publication type:
- Article
Strictly Semi-linear Automorphisms.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 259
- By:
- Publication type:
- Article
Linear Automorphisms.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 251
- By:
- Publication type:
- Article
Pseudo-Split Buildings.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 243
- By:
- Publication type:
- Article
Spherical potentials of complex order in the variable order holder spaces.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 5/6, p. 489, doi. 10.1080/10652460412331310304
- By:
- Publication type:
- Article
The thermovoltaic effect in SmS under deformation by a spherical indenter.
- Published in:
- Technical Physics Letters, 2014, v. 40, n. 6, p. 453, doi. 10.1134/S1063785014060066
- By:
- Publication type:
- Article
Electric conductivity of metal-dielectric-metal structures with dielectric layer formed by spherical metal oxide nanoparticles.
- Published in:
- Technical Physics Letters, 2011, v. 37, n. 6, p. 511, doi. 10.1134/S106378501106006X
- By:
- Publication type:
- Article
The Spherical Stratification of Discharge in High-Molecular-Mass Gases.
- Published in:
- Technical Physics Letters, 2001, v. 27, n. 2, p. 118, doi. 10.1134/1.1352766
- By:
- Publication type:
- Article
基于球谐变换的无人机蜂群RCS 快速分析算法.
- Published in:
- Telecommunication Engineering, 2020, v. 60, n. 6, p. 651, doi. 10.3969/j.issn.1001-893x.2020.06.006
- By:
- Publication type:
- Article
Simulated Fizeau ring fringes in transmission through spherical and plane reflected surfaces.
- Published in:
- Applied Physics B: Lasers & Optics, 2018, v. 124, n. 1, p. 1, doi. 10.1007/s00340-017-6872-y
- By:
- Publication type:
- Article
Near-field optical microscopy using an integrating sphere.
- Published in:
- Applied Physics B: Lasers & Optics, 2001, v. 73, n. 7, p. 727, doi. 10.1007/s003400100699
- By:
- Publication type:
- Article
Using Spherical-Radial Quadrature to Fit Generalized Linear Mixed Effects Models.
- Published in:
- Journal of Computational & Graphical Statistics, 2002, v. 11, n. 3, p. 639, doi. 10.1198/106186002439
- By:
- Publication type:
- Article
On Global Existence of Solutions of the Neumann Problem for Spherically Symmetric Nonlinear Viscoelasticity in a Ball.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/268505
- By:
- Publication type:
- Article
THE NATURAL LIFT CURVE OF THE SPHERICAL INDICATRIX OF A SPACELIKE CURVE WITH NULL BINORMAL IN MINKOWSKI 3-SPACE.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 2, p. 101
- By:
- Publication type:
- Article
THE NATURAL LIFT CURVE OF THE SPHERICAL INDICATRIX OF A TIMELIKE CURVE IN MINKOWSKI 4-SPACE.
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 2, p. 125
- By:
- Publication type:
- Article
THE NATURAL LIFT CURVE OF THE SPHERICAL INDICATRIX OF A SPACELIKE CURVE IN MINKOWSKI 4-SPACE.
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 1, p. 39
- By:
- Publication type:
- Article
A CLASS OF POSITIVE DEFINITE SPHERICAL FUNCTIONS ON THE EUCLIDEAN MOTION GROUPS.
- Published in:
- Global Journal of Pure & Applied Sciences, 2024, v. 30, n. 4, p. 551, doi. 10.4314/gjpas.v30i4.13
- By:
- Publication type:
- Article
Topology of Platonic Spherical Manifolds: From Homotopy to Harmonic Analysis.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 2, p. 305, doi. 10.3390/sym7020305
- By:
- Publication type:
- Article
On the residual nilpotence of pure Artin groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 4, p. 483, doi. 10.1515/JGT.2006.031
- By:
- Publication type:
- Article
NONSTANDARD ESTIMATION FOR THE VON MISES FISHER DISTRIBUTION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 520, doi. 10.1017/S0004972717001228
- By:
- Publication type:
- Article
$K$-SPHERICAL FUNCTIONS ON ABELIAN SEMIGROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 479, doi. 10.1017/S0004972717000417
- By:
- Publication type:
- Article
A CLASSIFICATION OF SPHERICAL SYMMETRIC CR MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 251, doi. 10.1017/S0004972709000252
- By:
- Publication type:
- Article
Oscillating Non-Singular Relativistic Spherical Model.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 31, p. 2135, doi. 10.1142/S0217732399002194
- By:
- Publication type:
- Article
Artificial Intelligence-Aided Computation for Green's Function of the Spherical Layered Earth.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2022, v. 36, n. 13, p. 1, doi. 10.1142/S0218001422590303
- By:
- Publication type:
- Article
NONCOMMUTATIVE SPHERICAL SYMMETRY VIA THE MONOPOLE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2783, doi. 10.1142/S0217751X09046163
- By:
- Publication type:
- Article
SHELLS OF SELFDUAL LATTICES VIEWED AS SPHERICAL DESIGNS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1085, doi. 10.1142/S0218196705002797
- By:
- Publication type:
- Article
Logical Distinction Between Diagrammatic and Cohen–Lyndon Asphericity.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 3, p. 241, doi. 10.1142/S0218196703001456
- By:
- Publication type:
- Article
Olshanski spherical pairs of semigroups type.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2019, v. 22, n. 3, p. N.PAG, doi. 10.1142/S0219025719500218
- By:
- Publication type:
- Article
Fan Valuations and Spherical Intrinsic Volumes.
- Published in:
- Annals of Combinatorics, 2024, v. 28, n. 4, p. 1285, doi. 10.1007/s00026-024-00699-x
- By:
- Publication type:
- Article
Positivity Properties for Spherical Functions of Maximal Young Subgroups.
- Published in:
- Annals of Combinatorics, 2024, v. 28, n. 3, p. 889, doi. 10.1007/s00026-023-00666-y
- By:
- Publication type:
- Article
The structure factor in small-angle scattering and the effect of deviation from spherical symmetry.
- Published in:
- Journal of Applied Crystallography, 2011, v. 44, n. 2, p. 265, doi. 10.1107/S0021889811001075
- By:
- Publication type:
- Article
Intersect distributions of a 'dead leaves' model with spherical primary grains.
- Published in:
- Journal of Applied Crystallography, 2005, v. 38, n. 3, p. 520, doi. 10.1107/S0021889805010034
- By:
- Publication type:
- Article
Shintani Functions on SL(3,R).
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/842806
- By:
- Publication type:
- Article
Changes in General Atmospheric Circulation in the Northern Hemisphere in 1998–2018.
- Published in:
- Russian Meteorology & Hydrology, 2020, v. 45, n. 10, p. 677, doi. 10.3103/S1068373920100015
- By:
- Publication type:
- Article
The Hall algebra of a spherical object.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 3, p. 771, doi. 10.1112/jlms/jdp054
- By:
- Publication type:
- Article
Double point-homogeneous spherical curves.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 1, p. 73, doi. 10.36045/bbms/1457560855
- By:
- Publication type:
- Article
The circle space of a spherical circle plane.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 2, p. 351, doi. 10.36045/bbms/1400592630
- By:
- Publication type:
- Article
Augmenting 3D Interactions with Haptic Guide in Large Scale Virtual Environments.
- Published in:
- International Journal of Virtual Reality, 2009, v. 8, n. 1, p. 25
- By:
- Publication type:
- Article